# SDR ABXA030149

- Difficulty date: May 2, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 71,185 hours, 84,288 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: 39180755
- Condition: Cracked
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE VISIT, FOUND THE RIGHT ELEVATOR GEARED TAB INBOARD HINGE BEARING BRACKET CRACKED.  REPLACED RIGHT GEARED TAB IAW DC-9 MM 27-30-04-2-0001.
